# SDR FDEA201809142527

- Difficulty date: September 14, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: ARB31431
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, DURING ACCOMPLISHMENT OF EA 1-5710-T0329978 PART 2 FOUND UNABLE TO COMPLY WITH STEP 3 WORK INSTRUCTIONS AS P/N ARB3143-1 NOT AVAILABLE FOR REPLACEMENT EXISTING SPLICE REMOVED AS PER SRM 51-31-01-0G. NEW SPLICE FABRICATED AS PER DRAWING ARB3143 REVISION B AND INSTALLED NEW SPLICE AT LT WING AT STA XORS 685.40 STRINGER 11 AS PER SRM 51-33-01-0G AND DRAWING ARB3218   REVISION AH. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
